Have Tried Every Acne Med on Earth - Germantown, TN

So I started taking Accutane about a week ago.......

So I started taking Accutane about a week ago.... so far the worst side effect is the itchy dry face!! Somebody please tell me what moisturizer I can use to give me a cool soothing feeling on my skin... I will post pics as I go along, week by week.:: I'm supposed to take it for 6 months!! The way my face is itching, I'm not sure if I can continue....... wish me well!

Week one done

So far it's still the same after the first week, itchy and very dry skin and a burning sensation when in use the moisturizer(Cetaphil). Other than that I haven't noticed anything else... here's a couple week one photos

Day 14

Two week update... so far I'm still having the very dry skin side effects and I haven't found the right moisturizer yet... been still using Cetaphil and at night Vaseline because it soothes me. Someone on here told me to keep my face wet when I apply moisturizer and that seems to help!! My skin does seem to be getting a little better already, the dark spots seem to have lightened some... I still use my topical acne meds that were prescribed by my dermatologist. Finecia in the mornings and at night Epiduo, Aczone and Hydroquinone(skin lightening). These are photos from today

Over 30 days

It's been a little over 30 days and everything is going well. My skin is not as dry as the first few weeks but my lips are still really dry...
Dr Baker

Dermatology Realm. Dr Baker is awesome and he basically is saving my face! I have tried everything up until now...

5 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
5 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
5 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful